# SDR DXTA2014052005776

- Difficulty date: May 19, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 5,422 hours, 3,642 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Power Supply
- Part number: 70244401901
- Part serial: 07068226
- Condition: Failed
- Location: Nr 2 Mau
- Part time: 5,422 hours, 3,642 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, P
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL410, FIRST MONITOR WARNING FAIL CAS MESSAGE,  FOLLOWED BY MONITOR WARNING FAIL RT IN DESCENT.  ALSO MAU 1 & 2 FAIL, GPS 2 INACTIVE, TAWS FAILURE, LOSS OF ALL PIC FLIGHT INSTRUMENTS, INTERMITTENT LOSS OF ALL SIC FLIGHT INSTRUMENTS, LOSS OF FMS 2 WENT BLANK, LOSS OF FMS 1 NOT BLANK BUT COULD NOT INPUT DATA, AUTOPILOT & YAW DAMP FAILURE, PRESSURIZATION SPIKING IN DESCENT FROM FL410, CABIN ALTITUDE CAS MESSAGE AT APPROX FL180, EVENT MARKER PUSHED.  CHECKED LAN AND ASCB BUSS.  NO FAULTS FOUND. INSTALLED NEW ASCB TERMINATORS (5EA) IAW WDM 20-10-04.  WHILE TROUBLESHOOTING SYSTEM, FOUND THAT WHEN CIRCUIT BREAKER FOR MAU 1 WAS RESET, IT CAUSED AN MAU 2 FAIL FOR 10 TO 20 SECONDS. FURTHER TROUBLESHOOTING REVEALED THAT MAU 2 POWER SUPPLY WAS BAD. REPLACED NR 2 MAU POWER SUPPLY AND OPS CHECKED GOOD PER MM, 34-17-00.
